# SDR AALA951838

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32146451
- Condition: Defective
- Location: Nr 3 Strut
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT NR 0695, AFTER TAKEOFF MIA DURING CLIMB-OUT, NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES AND AIRCRAFT RETURNED TO MIA, LANDING WITHOUT INCIDENT.  REPLACED LEFT PNEUMATIC SHUTOFF VALVE.  ALSO, REPLACED NR 3 STRUT OVERHEAT CONTROL AND REPOSITIONED OVERHEAT DETECTOR LOOP.  ACCOMPLISHED LEAK CHECK AND GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
